# SDR CA980318020

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 150J
- Aircraft time: 6,819 hours
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 104894
- Condition: Defective
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: E, R, J
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAD JUST OVERHAULED AND FOUND TO BE RUNNING ROUGH IN THE LOW RPM RANGE. DIFFICULTY FOUND IN ADJUSTING IDLE MIXTURE. AFTER REVIEWING FAA AD 98-01-06 DECISION TO REPLACE CARBURETOR WAS MADE. CARBURETOR REMOVED HAD THE ONE PIECE VENTURI.
